# SDR ASAA2024022748099

- Difficulty date: February 27, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N214AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60579
- Aircraft time: 17,099 hours, 5,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Missing
- Location: Fwd Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS FLOOR LIGHTING STRIP MISSING A PORTION BEHIND ROW 1. GROUNDED - YES. REMOVED AND REPLACED PHOTOLUMINESCENT FLOOR STRIP AT ROW 1 REF AMM 33-51-15. OPS GOOD.
